The tax identity in risk theory - a simple proof and an extension

Research output: Contribution to journalArticleAcademicpeer-review

31 Citations (Scopus)

Abstract

By linking queueing concepts with risk theory, we give a simple and insightful proof of the tax identity in the Cramér–Lundberg model that was recently derived in Albrecher & Hipp [Albrecher, H., Hipp, C., 2007. Lundberg’s risk process with tax. Blätter der DGVFM 28 (1), 13–28], and extend the identity to arbitrary surplus-dependent tax rates.
Original languageEnglish
Pages (from-to)304-306
JournalInsurance: Mathematics and Economics
Volume44
Issue number2
DOIs
Publication statusPublished - 2009

Fingerprint Dive into the research topics of 'The tax identity in risk theory - a simple proof and an extension'. Together they form a unique fingerprint.

  • Cite this